# SDR DALA202001310743

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,407 hours, 26,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Out Of Adjust
- Location: Door Slides
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE 3L & 4L SLIDE LIGHT FAULTS.   ADJUSTED THE SENSOR S10223 IAW AMM 22-66-11-822-011.
